# SDR 2007UALA05007

- Difficulty date: December 10, 2007
- Submitted: December 11, 2007
- Operation: Air carrier
- Aircraft: N464UA
- Make and model: Airbus A320-232
- Aircraft serial: 1290
- Aircraft time: 26,739 hours, 9,818 cycles
- Engine: Iae V2527A5
- System (JASC): 5512 · Horizontal Stabilizer, Plate/Skin
- Part: Skin
- Condition: Dented
- Location: Horizontal Stab
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DENT IN LT FWD STAB TIP. SAMC TEXT: FOUND DENT AND SCRATCHES ON LT HORIZ STAB TO BE 8" WIDE BY 4" LONG BY 1-2" DEEP.  THERE APPEARS TO BE A SMALL CRACK AT THE INBD END OF DENT, WHERE DENT MEETS SCAB PATCH.   DUE TO UNKNOWN DAMAGE.  REPLACED THE LT STAB TIP WITH NEW ASSY AND SEALED.
